# SDR REXA2024090400680

- Difficulty date: August 19, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280 J ANGLE IS CORRODED.  EVALUATED FS 280 J ANGLE ORIGINAL MATERIAL IS .063 REMAINING IS .048 LOSS OF .015 FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-21-43-101-001-A03. REMOVED AND REPLACED J ANGLE P/N: CC670-34095-1 AT FS 280IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 LOCATED AND DRILLED NEW J-ANGLE P/N: CC670-34095-1, AT FS 280, IAW CRJ-900 51-40-11-001-001-A01. LOCATED AND DRILLED NEW J-ANGLE P/N: CC670-34095-1, AT FS 280, IAW CRJ-900 51-40-11-001-001-A01.
